Numerical Solution of a Pile Problem

Rajae Aboulaich 1 Frédéric Guyomarc'H 2 Mohammed Ziani 3
2 DART - Contributions of the Data parallelism to real time
LIFL - Laboratoire d'Informatique Fondamentale de Lille, Inria Lille - Nord Europe
3 OPALE - Optimization and control, numerical algorithms and integration of complex multidiscipline systems governed by PDE
CRISAM - Inria Sophia Antipolis - Méditerranée , JAD - Laboratoire Jean Alexandre Dieudonné : UMR6621
Abstract : In this work, we are interested in the numerical solution of a nonlinear partial differential equation modeling the displacement of a pile in a multi-layer ground. In the first part, the module of the ground is assumed to be constant by layer and the considered model is linear. The computation of the analytical solution requires the calculation of a great number of coefficients. Hence, a domain decomposition method is proposed where each layer is assumed to be a sub-domain. On the other hand, the problem is solved using a discretization by finite differences method. For the nonlinear model, the existence of a solution is established. The discrete problem is then solved numerically using a Newton type method.
Type de document :
Article dans une revue
International Journal of Applied Mathematics, 2008, 21 (3), pp.395-407
Liste complète des métadonnées

https://hal.inria.fr/hal-01582641
Contributeur : Frédéric Guyomarch <>
Soumis le : mercredi 6 septembre 2017 - 12:35:07
Dernière modification le : jeudi 3 mai 2018 - 13:32:55

Identifiants

  • HAL Id : hal-01582641, version 1

Citation

Rajae Aboulaich, Frédéric Guyomarc'H, Mohammed Ziani. Numerical Solution of a Pile Problem. International Journal of Applied Mathematics, 2008, 21 (3), pp.395-407. 〈hal-01582641〉

Partager

Métriques

Consultations de la notice

175